I2-LACUNARY STATISTICAL CONVERGENCE OF DOUBLE SEQUENCES OF SETS
Author(s) : ERDINÇ DÜNDAR, UGUR ULUSU , BUNYAMIN AYDIN
Issue : Volume 5 No. 1 (2017)
Pages : 1-10
 View PDF Article (322 KB) - Downloads:71
 
ON 3-DIMENSIONAL alpha-PARA KENMOTSU MANIFOLDS
Author(s) : KRISHANU MANDAL, U.C.DE
Issue : Volume 5 No. 1 (2017)
Pages : 11-23
 View PDF Article (299 KB) - Downloads:36
 
ON SOME NEW HADAMARD TYPE INEQUALITIES FOR (s, r)-PREINVEX FUNCTIONS IN THE SECOND SENSE
Author(s) : B. MEFTAH, K.BOUKERRIOUA, T.CHIHEB
Issue : Volume 5 No. 1 (2017)
Pages : 24-42
 View PDF Article (315 KB) - Downloads:29
 
SOME RL-INTEGRAL INEQUALITIES FOR THE WEIGHTED AND THE EXTENDED CHEBYSHEV FUNCTIONALS
Author(s) : ZOUBIR DAHMANI, AMINA KHAMELI, KARIMA FREHA
Issue : Volume 5 No. 1 (2017)
Pages : 43-48
 View PDF Article (254 KB) - Downloads:22
 
NOVEL IDENTITIES INVOLVING GENERALIZED CARLITZ'S TWISTED q-EULER POLYNOMIALS ATTACHED TO UNDER S4
Author(s) : UGUR DURAN, MEHMET ACIKGOZ
Issue : Volume 5 No. 1 (2017)
Pages : 49-55
 View PDF Article (297 KB) - Downloads:14
 
GENERALIZED DUAL-VARIABLE BERNSTEIN POLYNOMIALS
Author(s) : HATICE KUSAK SAMANCI
Issue : Volume 5 No. 1 (2017)
Pages : 56-67
 View PDF Article (283 KB) - Downloads:16
 
SHAPIRO TYPE INEQUALITIES FOR THE WEINSTEIN AND THE WEINSTEIN-GABOR TRANSFORMS
Author(s) : NEJIB BEN SALEM, AMGAD RASHED NASR
Issue : Volume 5 No. 1 (2017)
Pages : 68-76
 View PDF Article (346 KB) - Downloads:10
 
OPTIMAL WEIGHTED GEOMETRIC MEAN BOUNDS OF CENTROIDAL AND HARMONIC MEANS FOR CONVEX COMBINATIONS OF LOGARITHMIC AND IDENTRIC MEANS
Author(s) : LADISLAV MATEJICKA
Issue : Volume 5 No. 1 (2017)
Pages : 77-84
 View PDF Article (300 KB) - Downloads:13
 
AN ARITHMETIC-GEOMETRIC MEAN INEQUALITY RELATED TO NUMERICAL RADIUS OF MATRICES
Author(s) : ALEMEH SHEIKHHOSSEINI
Issue : Volume 5 No. 1 (2017)
Pages : 85-91
 View PDF Article (273 KB) - Downloads:19
 
DINI LIPSCHITZ FUNCTIONS FOR THE GENERALIZED FOURIER-DUNKL TRANSFORM IN THE SPACE L^alpha2 ;n
Author(s) : S. EL OUADIH, R.DAHER, M. ELHAMMA
Issue : Volume 5 No. 1 (2017)
Pages : 92-98
 View PDF Article (285 KB) - Downloads:13
 
Q-FOURIER LIPSCHITZ FUNCTIONS FOR THE GENERALIZED FOURIER TRANSFORM IN THE SPACE L^2 Q(R)
Author(s) : S. EL OUADIH, R.DAHER
Issue : Volume 5 No. 1 (2017)
Pages : 99-105
 View PDF Article (277 KB) - Downloads:11
 
PULLBACK CAT-1 RACKS
Author(s) : HATICE GULSUN AKAY, I. ILKER AKCA
Issue : Volume 5 No. 1 (2017)
Pages : 106-112
 View PDF Article (221 KB) - Downloads:9
 
A DIFFERENT VIEWPOINT ABOUT THE WEAK CONVERGENCE VIA IDEALS AND ^m SEQUENCES
Author(s) : HAFIZE GUMUS, MIKAILET
Issue : Volume 5 No. 1 (2017)
Pages : 113-122
 View PDF Article (326 KB) - Downloads:10
 
HERMITE-HADAMARD TYPE INEQUALITIES FOR THE PRODUCT TWO MAPPINGS WHOSE DERIVATIVES ABSOLUTE VALUES ARE s-CONVEX
Author(s) : M. SHAFIEI, A.G.GHAZANFARI
Issue : Volume 5 No. 1 (2017)
Pages : 123-131
 View PDF Article (293 KB) - Downloads:15
 
GENERALISED ITERATION OF ENTIRE FUNCTIONS WITH INDEX-PAIR [p; q]
Author(s) : DIBYENDU BANERJEE, BISWAJIT MANDAL
Issue : Volume 5 No. 1 (2017)
Pages : 132-144
 View PDF Article (322 KB) - Downloads:13
 
MERICHEV-SAIGO-MAEDA FRACTIONAL INTEGRATION OPERATOR ASSOCIATED WITH SRIVASTAVA'S POLYNOMIAL AND GAUSS HYPERGEOMETRIC FUNCTIONS
Author(s) : D.L. SUTHAR, S.AGARWAL
Issue : Volume 5 No. 1 (2017)
Pages : 145-160
 View PDF Article (318 KB) - Downloads:11
 
PERTURBED COMPANION OF OSTROWSKI TYPE INEQUALITY FOR FUNCTIONS WHOSE FIRST DERIVATIVES ARE OF BOUNDED VARIATION
Author(s) : HUSEYIN BUDAK, MEHMET ZEKI SARIKAYA, ABDULLAH AKKURT, HUSEYIN YILDIRIM
Issue : Volume 5 No. 1 (2017)
Pages : 161-175
 View PDF Article (295 KB) - Downloads:13
 
ON THE FEKETE-SZEGO PROBLEM FOR ANALYTIC FUNCTIONS DEFINED BY USING SYMMETRIC Q-DERIVATIVE OPERATOR
Author(s) : SAHSENE ALTINKAYA, SIBEL YALCIN
Issue : Volume 5 No. 1 (2017)
Pages : 176-186
 View PDF Article (314 KB) - Downloads:11
 
THE EQUIVALENCE OF TWO APPROACHES OF SEIBERG-WITTEN EQUATIONS IN 8-DIMENSION
Author(s) : SERHAN EKER
Issue : Volume 5 No. 1 (2017)
Pages : 187-192
 View PDF Article (294 KB) - Downloads:9
 
HOMOTOPY ANALYSIS METHOD FOR THE SOLUTION OF FUZZY FRACTIONAL TELEGRAPH EQUATION BY USING LAPLACE TRANSFORM
Author(s) : A. EBADIAN, F.FARAHROOZ
Issue : Volume 5 No. 1 (2017)
Pages : 193-200
 View PDF Article (258 KB) - Downloads:9
 
HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY (alpha;m)-CONVEX FUNCTIONS BY USING FRACTIONAL INTEGRALS
Author(s) : MEHMET KUNT, İMDATİŞCAN
Issue : Volume 5 No. 1 (2017)
Pages : 201-213
 View PDF Article (307 KB) - Downloads:20
 
ON SPACELIKE BERTRAND CURVES IN MINKOWSKI 3-SPACE
Author(s) : KAZIM ILARSLAN, NIHAL KILICASLAN
Issue : Volume 5 No. 1 (2017)
Pages : 214-222
 View PDF Article (267 KB) - Downloads:16
 
TRIPLED COINCIDENCE POINT THEOREM IN FUZZY METRIC SPACES
Author(s) : ANIMESH GUPTA, J.K.MAITRA
Issue : Volume 5 No. 1 (2017)
Pages : 223-231
 View PDF Article (276 KB) - Downloads:13
 
INEQUALITIES INVOLVING DERIVATIVES OF THE (p; k)-GAMMA FUNCTION
Author(s) : K. NANTOMAH, E.PREMPEH, S.B.TWUM
Issue : Volume 5 No. 1 (2017)
Pages : 232-239
 View PDF Article (282 KB) - Downloads:24

 

 

 


Flag Counter